Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Has anyone ever been overdosed on Levothyroxine (thyroid med)?

I got really sick and had to call 911 in the middle of the night. I did not go to the hospital because the worst of my symptoms started to die down. I figured I would work it out with my doctor today. After talking to a doctor she said more than likely it was a overdose. Apparently, what she thinks is that the doctor that gave me the perscription should over never gave me a dosage that high.

Answer Question
 
Anonymous

Asked by Anonymous at 10:22 PM on Jun. 12, 2009 in Health

Answers (2)
  • It will skrew up your heart I have heard. I take it.
    chefjen

    Answer by chefjen at 10:35 PM on Jun. 12, 2009

  • I take it too and unless you take like 10 times what you need then you shouldn't have the symptoms that could harm you really other then hypersymptoms which many people life with for years without being diagnosed so not necessarily deadly.

    When they first put me on it they started me on the lowest dose and tested my levels a week later. I was still not within normal range so they upped me to the next dose and tested in a week. I was fine at that point so we stopped there. While pregnant I had to up to the next dose and after I gave birth I started feeling hyper and I got tested and was so back down to the regular dose before pregnancy.
    aeneva

    Answer by aeneva at 9:17 AM on Jun. 13, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.